Acta Mathematica

ISSN: 0001-5962 (Print) 1871-2509 (Online)


Publishes original research papers of the highest quality in all fields of mathematics. Acta Mathematica is a well established and highly respected international mathematics journal. It is published by the Institut Mittag-Leffler, a research institute of the Royal Swedish Academy of Sciences. Two volumes consisting of two issues each are published annually.

212 Volumes 271 Issues 2,081 Articles available from 1882 - 2014

Browse Volumes & Issues